# SDR VNAA202403230005

- Difficulty date: February 11, 2024
- Submitted: March 23, 2024
- Operation: Air carrier
- Aircraft: N573NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15362
- Aircraft time: 20,220 hours, 18,070 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Pad
- Part number: CC670101261
- Condition: Damaged
- Location: Lh Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR D JACKING PAD HELICOIL INSERT LHS IN REF. REO 670-57-22-004 REV.F, TOOL MARK WERE NOTED.     DURING REPAIR D JACKING PAD HELICOIL INSERT LHS WAS DETECTED DAMAGE ,TOOL MARK WERE NOTED.   REPAIR PREVIOUS. THEREFORE JACKING FITTING ASSY WAS REPLACED PER CRJ-900 SRM 51-42-21-001-001-A01
